# SDR 99ZZZX4696

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5338C
- Make and model: Cessna 310R
- Aircraft serial: 310R1544
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Screw
- Part number: MS35206333
- Condition: Corroded
- Location: Elevator
- Part time: 15,674 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREWS (P/N'S MS35206-251 AND MS35206-333) SECURING ELEVATOR TRIM TAB HORN, SEVERELY CORRODED AND RUSTED AWAY TO A THICKNESS NO LARGER THAN A PENCIL LEAD.  THE SPANNER BLOCK THEY PASS THROUGH WAS CRACKED AND IN TWO PIECES WHEN REMOVED.
